# SDR COMA9960778

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE MESSAGE AND OVERBOARD COOL MESSAGE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF DOOR WARNING SYSTEM NORMAL.  NO DEFECTS FOUND.
